# SDR AALA201910029032

- Difficulty date: August 27, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 54,330 hours, 22,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA FLOOR BEAM TOP SURFACE AT BS 986.5 BETWEEN BL 0 AND RBL 45. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-4 AND EA 298245.
